• Title of article

    On the variation of Tate–Shafarevich groups of elliptic curves over hyperelliptic curves Original Research Article

  • Author/Authors

    Mihran Papikian، نويسنده ,

  • Issue Information
    روزنامه با شماره پیاپی سال 2005
  • Pages
    35
  • From page
    249
  • To page
    283
  • Abstract
    Let E be an elliptic curve over image having conductor image, where image is a prime ideal in image. Let image be an irreducible polynomial of odd degree, and let image. Assume image remains prime in K. We prove the analogue of the formula of Gross for the special value L(Ecircle times operatorFK,1). As a consequence, we obtain a formula for the order of the Tate–Shafarevich group Ш(E/K) when L(Ecircle times operatorFK,1)≠0.
  • Keywords
    Formula of Gross , Tate–Shafarevich group , Drinfeld modular curves
  • Journal title
    Journal of Number Theory
  • Serial Year
    2005
  • Journal title
    Journal of Number Theory
  • Record number

    715764